# SDR DXTA2024051511775

- Difficulty date: May 14, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N937QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0366
- Aircraft time: 623 hours, 426 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Dirty
- Location: Main Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT GOT "CABIN DOOR OPEN" AMBER CAS MESSAGE. PERFORMED QRH PROCEDURE. ONCE THE MAIN CABIN DOOR WAS OPEN IT WOULD NOT RETRACT NORMALLY. HAD TO PUSH OVERRIDE AND CLOSE BUTTON TO GET THE DOOR TO RETRACT.  GAINED ACCESS TO ACFT & SUPPLIED A/CW/ EXTERNAL POWER, CHECKED CB'S & NONE OPEN, PERFORMED OPS CHECK ON CABIN DOOR IAW AMM 52-10-00, COULD NOT REPLICATE FAULT AFTER MULTIPLE ATTEMPTS, PERFORMED GVI INSPECT CHECK ON CABIN DOOR IAW AMM 52·10·00, COULD NOT FIND FAULTS, CHECKED CMC FOR FAULT LOGS IAW AMM 45-40-00 AND NO FAULTS LOGGED, CHECKED CAS MSG HISTORY & LOCATED CAS MSG: CABIN DOOR OPEN ALERT,  DID NOT HAVE INFORMATION LISTED IN AMM 45-40-25.   THERE WAS ONE PRIOR WRITE UP WITH SAME FAULT WITHIN PAST MONTH, PERFORMED ARES II DOWNLOAD IAW AMM 31-33-00 & SENT TO TEAM 680,  MOVED ONTO CHECKING CONNECTIONS ON DOOR IAW AMM 52-10-50,  WHILE CHECKING ELECTRICAL CONNECTOR (PC027) FOUND THAT CONNECTOR WAS BARELY SEATED & WHEN DISCONNECTED FOUND MILD AMOUNT DIRT AND GREASE FOUND ON CONNECTOR, FOUND CONNECTOR LOCATED BELOW WATER BARRIER ALSO HAD DIRT & GREASE ON CONNECTOR WHEN DISCONNECTED, CLEANED BOTH CONNECTOR IAW SPM 20-30-05, CONNECTED BOTH. PERFORMED OPS CHECK ON DOOR IAW AMM 52-10·00. OPS CHECKED GOOD.  NO DEFECTS NOTED.
